# SDR ARWA20051003

- Difficulty date: October 11, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 68,029 hours, 16,212 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 9788403
- Part serial: 3298
- Condition: Failed
- Location: Pack Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROACHING TOP OF CLIMB (TOC) OUT OF TJSJ; DENSE WHITE SMOKE ENTERING THE COCKPIT AREA WHILE PERFORMING SMOKE SOURCE 10 CHECKLIST, SMOKE STOPPED; FLIGHT CONTINUED OK.  PERFORMED T/S DC-10 M/M TAFI 21-50-00; FOUND NR 3 PACK EXHAUST DOOR STAYING CLOSED; DEFERRED NR 3 PACK, TRANSFERRED TO DMI 19590 IN ACCORDANCE WITH MEL 21-1 CAT "C" REF MEL DDG, SECURED CLOSED THE PACK CONTROL VALVE AS PER MEL/DDG.  AS PER TAFI M/M 21-50-00 FOUND NR 3 PACK ANTI-ICE VALVE STOCK OPEN.  REMOVED AND REPLACED VALVE SEPARATOR COACESCER BAG IN ACCORDANCE WITH M/M 21-50-03. OPERATIONAL CHECK SYSTEM INDICATOR IN ACCORDANCE WITH M/M 21-00-00. CLEARED DMI NR 19590.
